# SDR 2014FA0000417

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: General aviation
- Aircraft: N158FC
- Make and model: Cessna 182T
- Aircraft serial: 18282062
- Aircraft time: 1,556 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,556 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Setscrew
- Part number: 25765443
- Part serial: 72FE7708
- Condition: Leaking
- Location: Fuel Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED O/H FUEL SERVO AND RAN IT TO SET THE IDLE MIXTURE SETTING.  ACFT SAT OVER THE WEEKEND AND WENT TO COWL THE ENGINE AND NOTICED A SET SCREW AT THE FRONT OF THE SERVO WAS LEAKING FUEL. SCREW IS NOT USED TO ADJUST IDLE MIXTURE AND WAS LOCK WIRED AT THE O/H FACILITY.
